U.S. doctors online nowAsk doctors free
A 58-year-old female asked:

Synvisc (hylan g-f 20) side effect since i had these shots..3 in each knee, my knees are worse than ever..i have terrible pain, locking and my knee gives way..

2 doctor answers6 doctors weighed in
Dr. James McClurg
Orthopedic Surgery 35 years experience
The : The injections have nothing to do with these symptoms. You have mechanical problems and should be treated surgically. These problems never go away with injections since there is something physical blocking the joint motion. Get it fixed!
Dr. Christopher Dougherty
Orthopedic Surgery 25 years experience
Synvisc (hylan g-f 20): Sometimes loose bodies or floaters or meniscus tears in the knee become more noticeable with more fluid in the knee. It's not necessarily a side effect of the injections, but rather how bad your arthritis is.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 9, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.